VOL. 3 · NO. 2 | May, 1932
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 3 (2), (May, 1932)
No abstract available
Articles
J. B. Coleman
Ann. Math. Statist. 3 (2), 79-85, (May, 1932) DOI: 10.1214/aoms/1177732907
No abstract available
John L. Carlson
Ann. Math. Statist. 3 (2), 86-107, (May, 1932) DOI: 10.1214/aoms/1177732908
No abstract available
Robert E. Moritz
Ann. Math. Statist. 3 (2), 108-125, (May, 1932) DOI: 10.1214/aoms/1177732909
No abstract available
Allen T. Craig
Ann. Math. Statist. 3 (2), 126-140, (May, 1932) DOI: 10.1214/aoms/1177732910
No abstract available
Harold Hotelling, Leonard M. Solomons
Ann. Math. Statist. 3 (2), 141-142, (May, 1932) DOI: 10.1214/aoms/1177732911
No abstract available
Back to Top